# SDR 96ZZZX2737

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 335 L30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 335, L30, INTERCOSTAL HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED DAMAGED INTERCOSTAL IAW SRM'S 53-20, 51-1-8, AND 51-20-0.
